Dr. Kuldip Raj
Dr. Kuldip Raj
Asst. Prof. of Mathematics,SMVD University Katra-182320 J&K India
Verified email at smvdu.ac.in
Title
Cited by
Cited by
Year
Some sequence spaces in 2-normed spaces defined by Musielak-Orlicz function
K Raj, SK Sharma
Acta Univ. Sapientiae Math 3 (1), 97-109, 2011
602011
Difference sequence spaces in -normed spaces defined by Musielak-Orlicz function
K Raj, SK Sharma, AK Sharma
Armenian journal of Mathematics 3 (3), 127-141, 2011
582011
A sequence space defined by Musielak-Orlicz function
K Raj, AK Sharma, SK Sharma
Int. J. Pure Appl. Math 67 (4), 475-484, 2011
502011
On certain generalized paranormed spaces
K Raj, A Kılıçman
Journal of inequalities and applications 2015 (1), 1-12, 2015
272015
Difference sequence spaces defined by a sequence of modulus functions
K Raj, SK Sharma
Proyecciones (Antofagasta) 30 (2), 189-199, 2011
222011
Multiplication operators on Cesáro sequence spaces
BS Komal, S Pandoh, K Raj
Demonstratio mathematica 49 (4), 430-436, 2016
212016
Applications of strongly convergent sequences to Fourier series by means of modulus functions
K Raj, C Sharma
Acta mathematica hungarica 150 (2), 396-411, 2016
202016
Some new sequence spaces defined by a sequence of modulus functions in n-normed spaces
K Raj, SK Sharma, AK Sharma
Int. J. Math. Sci. Engg. Appl 5 (395403), 21, 2011
202011
Vector valued Orlicz-Lorentz sequence spaces and their operator ideals
SA Mohiuddine, K Raj
J. Nonlinear Sci. Appl 10 (2), 338-353, 2017
162017
Generalized spaces of double sequences for Orlicz functions and bounded-regular matrices over n-normed spaces
SA Mohiuddine, K Raj, A Alotaibi
Journal of Inequalities and Applications 2014 (1), 1-16, 2014
162014
Some multiplier sequence spaces defined by a Musielak-Orlicz function in n-normed spaces
K Raj, SK Sharma
New Zealand J. Math 42, 45-56, 2012
162012
Some paranormed double difference sequence spaces for Orlicz functions and bounded-regular matrices
SA Mohiuddine, K Raj, A Alotaibi
Abstract and Applied Analysis 2014, 2014
152014
Lacunary sequence spaces defined by Musielak-Orlicz function
K Raj, SK Sharma
Le Matematiche 68 (1), 33-51, 2013
142013
Ideal Convergence sequence spaces defined by a Musielak-Orlicz function
K Raj, SK Sharma
Thai Journal of Mathematics 11 (3), 577-587, 2013
142013
Some New Difference Sequence Spaces Defined by A Sequence of Modulus Functions
K Raja, S Jamwala
142011
NEW CLASSES OF GENERALIZED SEQUENCE SPACES DEFINED BY AN ORLICZ FUNCTION.
K Raj, S Jamwal, SK Sharma
Journal of Computational Analysis & Applications 15 (1), 2013
132013
Multiplication operator on Musielak-Orlicz spaces of Bochner type
K Raj, SK Sharma, A Kumar
J. Adv. Stud. Topol 3 (4), 1-7, 2012
132012
Some generalized difference double sequence spaces defined by a sequence of Orlicz-functions
K Raj, SK Sharma
Cubo (Temuco) 14 (3), 167-190, 2012
132012
Some multiplier double sequence spaces
K Raj, SK Sharma
Acta Math. Vietnam 37, 391-406, 2012
132012
Some spaces of difference sequences and lacunary statistical convergence in -normed space defined by sequence of Orlicz functions
M Mursaleen, K Raj, SK Sharma
Miskolc Mathematical Notes 16 (1), 283-304, 2015
122015
The system can't perform the operation now. Try again later.
Articles 1–20